Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extremal problems in the class of close-to-convex functions


Author: Bernard Pinchuk
Journal: Bull. Amer. Math. Soc. 72 (1966), 1014-1017
DOI: https://doi.org/10.1090/S0002-9904-1966-11622-1
MathSciNet review: 0200438
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. M. Goluzin, On a variational method in the theory of analytic functions, Leningrad. Gos. Univ. Učen. Zap. 144 Ser. Mat. Nauk 23 (1952), 85-101; English transl., Amer. Math. Soc. Transl. (2) 18 (1961), 1-14. MR 124491
  • 2. J. A. Hummel, A variational method for starlike functions, Proc. Amer. Math. Soc. 9 (1958), 82-87. MR 95273
  • 3. W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 54711
  • 4. M. S. Robertson, Variational methods for functions with positive real part, Trans. Amer. Math. Soc. 101 (1962), 82-93. MR 133454


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11622-1

American Mathematical Society